MathSciNet Relay Station
MathSciNet bibliographic data
MR344479 (49 #9218) 30A78
Ahern, P. R.; Clark, D. N. On inner functions with $H\sp{p}$-derivative. Michigan Math. J. 21 (1974), 115–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement